Alert archive / Georgia / Flash Flood Watches in 2008

Flash Flood Watch 2, NWS Tallahassee, FL

August 25, 200826 counties in Georgia; 16 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this flash flood watch at Aug 25, 2008, 11:30 AM EDT for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Aug 25, 2008, 11:30 AM EDT (15:30 UTC)
Expired
Aug 26, 2008, 7:06 PM EDT
In force
32 hr
Issued by
NWS Tallahassee, FL
Flood severity
None
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2886 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2886 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS62 KTAE 251530
FFATAE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1130 AM EDT MON AUG 25 2008

...A FLASH FLOOD WATCH IS IN EFFECT DUE TO POTENTIALLY HEAVY
RAINFALL...


ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
261200-
/O.NEW.KTAE.FF.A.0002.080825T1530Z-080826T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON...
BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...
GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY...
PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY...
CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO...
MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS...
PERRY...MIDWAY...MAYO...CROSS CITY...GEORGETOWN...FORT GAINES...
CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...
DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...
TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...
COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
1130 AM EDT MON AUG 25 2008 /1030 AM CDT MON AUG 25 2008/

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA 
  AND GEORGIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST 
  ALABAMA...COFFEE...DALE...GENEVA...HENRY AND HOUSTON. IN 
  FLORIDA...BAY...CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...
  GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
  JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
  WAKULLA AND WASHINGTON. IN GEORGIA...BAKER...BEN HILL...
  BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
  DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
  LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...
  TERRELL...THOMAS...TIFT...TURNER AND WORTH.

* THROUGH TUESDAY MORNING

* THE REMNANTS OF TROPICAL STORM FAY CONTINUE TO GENERATE A DEEP
  AND MOIST SOUTHERLY FLOW ACROSS SOUTHEAST ALABAMA...SOUTHWEST
  AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND EASTERN
  PANHANDLE. BANDS OF HEAVY RAIN CONTINUE TO MOVE INTO THE AREA
  FROM THE GULF OF MEXICO...AND THESE BANDS ARE EXPECTED TO
  CONTINUE AND SPREAD EASTWARD THE REST OF TODAY AND TONIGHT.
  RAINFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED ACROSS THE
  AREA WITH LOCAL AMOUNTS AS HIGH AS 6 INCHES. WITH THE GROUND
  ALREADY SATURATED AND FLOODING ONGOING...ANY ADDITIONAL RAINFALL
  COULD QUICKLY LEAD TO DANGEROUS FLASH FLOODING.


A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

CAMP
3 follow-up statements
000 
WGUS62 KTAE 260641
FFATAE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
241 AM EDT TUE AUG 26 2008

...A FLASH FLOOD WATCH IN EFFECT DUE TO POTENTIALLY HEAVY
RAINFALL HAS BEEN EXTENDED UNTIL 8 PM EDT (7 PM CDT) TONIGHT...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
261445-
/O.EXT.KTAE.FF.A.0002.000000T0000Z-080827T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON...
BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...
GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY...
PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY...
CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO...
MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS...
PERRY...MIDWAY...MAYO...CROSS CITY...GEORGETOWN...FORT GAINES...
CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...
DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...
TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...
COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
241 AM EDT TUE AUG 26 2008 /141 AM CDT TUE AUG 26 2008/

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF SOUTHEAST ALABAMA...FLORIDA AND GEORGIA...
  INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST ALABAMA...
  COFFEE...DALE...GENEVA...HENRY AND HOUSTON. IN FLORIDA...BAY...
  CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...
  HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
  LEON...LIBERTY...MADISON...TAYLOR...WAKULLA AND WASHINGTON. IN 
  GEORGIA...BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
  CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
  IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...
  RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...TURNER AND 
  WORTH.

* THROUGH THIS EVENING

* THE REMNANTS OF TROPICAL STORM FAY WILL MOVE NORTHEAST FROM
  ALABAMA TO TENNESSEE THROUGH TONIGHT. ASSOCIATED RAINBANDS WILL
  CONTINUE TO GENERATE A DEEP AND MOIST SOUTHERLY FLOW ACROSS
  SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND
  THE FLORIDA BIG BEND AND EASTERN PANHANDLE. BANDS OF HEAVY RAIN
  CONTINUE TO MOVE INTO THE AREA FROM THE GULF OF MEXICO...AND
  THESE BANDS ARE EXPECTED TO CONTINUE AND SPREAD EASTWARD THE
  REST OF TODAY AND TONIGHT. RAINFALL ACCUMULATIONS OF 2 TO 4
  INCHES ARE EXPECTED ACROSS THE AREA WITH LOCAL AMOUNTS AS HIGH
  AS 4 TO 6 INCHES. WITH THE GROUND ALREADY SATURATED AND FLOODING
  ONGOING...ANY ADDITIONAL RAINFALL COULD QUICKLY LEAD TO
  DANGEROUS FLASH FLOODING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

BLOCK
000 
WGUS62 KTAE 261909
FFATAE

FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
309 PM EDT TUE AUG 26 2008


ALZ065>069-FLZ007>014-GAZ120>131-142>148-155>161-262015-
/O.CAN.KTAE.FF.A.0002.000000T0000Z-080827T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-QUITMAN-CLAY-RANDOLPH-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON...
BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...
GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY...
PORT ST. JOE...WEWAHITCHKA...GEORGETOWN...FORT GAINES...
CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...
DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...
TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...
COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
309 PM EDT TUE AUG 26 2008 /209 PM CDT TUE AUG 26 2008/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA
AND GEORGIA HAS BEEN CANCELLED.

$$

FLZ015>019-026>029-034-270000-
/O.CON.KTAE.FF.A.0002.000000T0000Z-080827T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-
LAFAYETTE-DIXIE-
INCLUDING THE CITIES OF...APALACHICOLA...CARRABELLE...QUINCY...
CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO...
MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS...
PERRY...MIDWAY...MAYO...CROSS CITY
309 PM EDT TUE AUG 26 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF FLORIDA...INCLUDING THE FOLLOWING AREAS...DIXIE...
  FRANKLIN...GADSDEN...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
  MADISON...TAYLOR AND WAKULLA.

* UNTIL 8 PM EDT THIS EVENING

* THE REMNANTS OF TROPICAL STORM FAY WILL MOVE NORTHEAST FROM
  ALABAMA TO TENNESSEE THROUGH TONIGHT. ASSOCIATED RAINBANDS WILL
  CONTINUE TO GENERATE A DEEP AND MOIST SOUTHERLY FLOW ACROSS THE
  FLORIDA BIG BEND THROUGH THE AFTERNOON AND EARLY EVENING.
  LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE THROUGH THE EARLY
  EVENING ACROSS THE AREA BEFORE DRIER AIR MOVES IN.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

CAMP
000 
WGUS62 KTAE 262306
FFATAE

FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
706 PM EDT TUE AUG 26 2008

...FLASH FLOOD WATCH IS CANCELLED FOR THE FLORIDA BIG BEND...

FLZ015>019-026>029-034-270015-
/O.CAN.KTAE.FF.A.0002.000000T0000Z-080827T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-
LAFAYETTE-DIXIE-
INCLUDING THE CITIES OF...APALACHICOLA...CARRABELLE...QUINCY...
CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO...
MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS...
PERRY...MIDWAY...MAYO...CROSS CITY
706 PM EDT TUE AUG 26 2008

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR THE FLORIDA BIG BEND HAS BEEN CANCELLED.
WHILE MANY AREA RIVERS REMAIN ABOVE FLOOD STAGE...AREAL FLOODING
AWAY FROM THE RIVERS IS NO LONGER EXPECTED.

$$

18-WOOL

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood watch went out at Aug 25, 10:45 AM EDT, 45 minutes earlier.

Area forecast discussion, Aug 25, 10:45 AM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1045 AM EDT MON AUG 25 2008

.UPDATE...FAY REFUSES TO GIVE UP WITH RAINBANDS SURGING NORTH
ACROSS THE WESTERN CWA FROM THE GULF OF MEXICO. LOW LEVEL SHEAR
ASSOCIATED WITH THE BANDS CONTINUES TO BE JUST GREAT ENOUGH TO
ALLOW FOR STORM ROTATION AND ISOLATED TORNADOES. UPDATED THE ZONES
EARLIER TO INCLUDE TORNADO WATCH AND TO UP POPS TO CATEGORICAL
OVER WESTERN ZONES. UNCERTAINTY EXISTS OVER HOW FAR EAST THE BAND
WILL PROGRESS. WILL CONTINUE TO MONITOR CLOSELY AS HEAVY RAIN WITH
THIS BAND WOULD SPELL FLASH FLOOD TROUBLE EAST OF THE APALACHICOLA
RIVER IF IT MOVES FAR ENOUGH EAST.

&&

.AVIATION...MOIST SLY FLOW WILL PROMOTE WIDESPREAD MVFR TO LOCAL
IFR CIGS ACROSS THE AREA OVERNIGHT. SCT SHWRS/TSTMS AND MVFR
CIGS/VSBYS WILL DEVELOP FROM LATE MORNING THROUGH THE AFTERNOON.

&&

.MARINE...WINDS OVER THE WESTERN WATERS HAVE INCREASED TO 15 TO 20
KNOTS THIS MORNING AND HAVE EXPANDED EXERCISE CAUTION HEADLINE TO
NEARSHORE WATERS. OTHERWISE...NO SIGNIFICANT CHANGE PLANNED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  86  73  87  73  90 /  70  30  50  20  50
PANAMA CITY  83  76  85  76  87 /  80  40  50  30  50
DOTHAN       84  72  84  72  89 /  80  50  60  30  50
ALBANY       86  72  87  73  90 /  70  40  60  30  50
VALDOSTA     88  73  88  72  90 /  50  30  40  20  50
CROSS CITY   88  73  88  73  89 /  40  20  30  10  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&

CAMP/GODSEY
Hazardous weather outlook, Aug 25, 3:03 AM EDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 AM EDT MON AUG 25 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-260915-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
303 AM EDT MON AUG 25 2008 /203 AM CDT MON AUG 25 2008/

...A TORNADO WATCH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING FOR
COFFEE...DALE AND GENEVA COUNTIES IN SOUTHEAST ALABAMA...
AND FOR COASTAL WALTON...INLAND WALTON...HOLMES...WASHINGTON
AND BAY COUNTIES...

...RESIDENTS ALONG THE OCHLOCKONEE RIVER IN GADSDEN AND LEON
COUNTIES SHOULD TAKE IMMEDIATE ACTION TO PROTECT LIFE AND SECURE
PROPERTY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
ALTHOUGH TROPICAL DEPRESSION FAY IS WELL WEST OF THE LOCAL AREA...
BANDS OF RAIN WITH EMBEDDED THUNDERSTORMS WILL PERSIST ACROSS THE
TRI-STATE AREA. SOME OF THESE BANDS HAVE THE POTENTIAL TO PRODUCE
STRONG TO SEVERE STORMS AND EVEN TORNADOES...ESPECIALLY THIS MORNING
ACROSS THE WESTERN MOST COUNTIES OF SOUTHEAST ALABAMA AND THE
FLORIDA PANHANDLE. RIVER FLOODING REMAINS A CONCERN ESPECIALLY ON
THE OCHLOCKONEE RIVER NEAR HAVANA IMPACTING GADSDEN AND LEON
COUNTIES. LOCALIZED LAND FLOODING ALSO REMAINS POSSIBLE IN SPOTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE RAIN CHANCES WILL REMAIN UP THROUGH THE FIRST HALF OF THE WEEK
AS FAY STALLS WEST OF THE AREA. A RETURN TO NORMAL CONDITIONS WILL
BE EXPECTED THROUGH THE SECOND HALF OF THE WORK WEEK AND INTO THE
WEEKEND AS FAY LIFTS OUT TO THE NORTHEAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY DUE TO BOTH SEVERE WEATHER
AND FLOODING CONCERNS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

In the hours before

Special weather statement, Aug 25, 10:00 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1000 AM EDT MON AUG 25 2008

FLZ013-014-251500-
CALHOUN-GULF-
900 AM CDT MON AUG 25 2008

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN AND GULF COUNTIES
IN THE PANHANDLE OF FLORIDA...

* UNTIL 1000 AM CDT

AT 854 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST
OF VERNON TO 21 MILES SOUTHWEST OF PORT ST. JOE...MOVING NORTHEAST AT
23 MPH.

THESE STORMS WILL BE NEAR...
  PORT ST. JOE BY 935 AM CDT.
  6 MILES WEST OF BLOUNTSTOWN BY 1000 AM CDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Aug 25, 10:10 AM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1010 AM EDT MON AUG 25 2008

ALZ067-251515-
HENRY-
910 AM CDT MON AUG 25 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HENRY COUNTY IN
SOUTHEAST ALABAMA...

* UNTIL 1015 AM CDT

AT 905 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF HEADLAND...MOVING NORTHEAST
AT 18 MPH.

PEOPLE IN HENRY COUNTY...INCLUDING THE CITY OF ABBEVILLE...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Aug 25, 10:29 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1029 AM EDT MON AUG 25 2008

ALZ069-GAZ142-251530-
EARLY-HOUSTON-
929 AM CDT MON AUG 25 2008

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR EARLY COUNTY IN SOUTHWEST
GEORGIA AND HOUSTON COUNTIES IN SOUTHEAST ALABAMA...

* UNTIL 1030 AM CDT/1130 AM EDT/

AT 928 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KINSEY TO
COTTONWOOD...OR ALONG A LINE EXTENDING FROM HEADLAND TO COTTONWOOD...
MOVING NORTHEAST AT 16 MPH.

THESE STORMS WILL BE NEAR...
  ASHFORD BY 940 AM CDT.
  COLUMBIA BY 1015 AM CDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Aug 25, 10:43 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1043 AM EDT MON AUG 25 2008

FLZ011-GAZ155-251545-
JACKSON-SEMINOLE-
943 AM CDT MON AUG 25 2008

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JACKSON COUNTY IN NORTH
FLORIDA AND SEMINOLE COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 1045 AM CDT/1145 AM EDT/

AT 939 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
COTTONWOOD TO 11 MILES WEST OF BLOUNTSTOWN...MOVING EAST AT 23 MPH.

THESE STORMS WILL BE NEAR...
  DONALSONVILLE BY 1140 AM EDT.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Aug 25, 10:59 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1059 AM EDT MON AUG 25 2008

GAZ120-251530-
QUITMAN-
1059 AM EDT MON AUG 25 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR QUITMAN COUNTY IN
SOUTHWEST GEORGIA...

* UNTIL 1130 AM EDT

AT 1056 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF GEORGETOWN...MOVING NORTH AT 41
MPH.

THIS STORM WILL BE NEAR...
  GEORGETOWN BY 1105 AM EDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Local storm report, Aug 25, 11:05 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1105 AM EDT MON AUG 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      ALMA                    30.61N 83.91W
08/23/2008                   JEFFERSON          FL   LAW ENFORCEMENT

            MAJOR FLOODING DUE TO TROPICAL STORM FAY ON A LARGE FARM
            IN ALMA. OVER 2 FEET OF STANDING WATER IN SOME LOCATIONS
            ON THE FARM.

&&

GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 7:01 PM EDTTornado WarningTAEBaker, Dougherty20 min
Aug 25, 7:14 PM EDTTornado WarningTAEEarly30 min
Aug 25, 6:05 AM EDTSpecial Marine WarningTAE85 min
Aug 25, 7:24 AM EDTSpecial Marine WarningTAE2 hr
Aug 25, 7:53 AM EDTSevere Thunderstorm WarningTAEWalton37 min
Aug 25, 9:18 AM EDTSevere Thunderstorm WarningTAEBay, Washington42 min
Aug 25, 9:26 AM EDTSpecial Marine WarningTAE2 hr
Aug 25, 9:49 AM EDTAreal Flood AdvisoryTAEBay, Holmes, Jackson, Walton, Washington116 min
Aug 25, 1:42 PM EDTRiver Flood WarningTAEGadsden, Leon20 days
Aug 25, 5:50 PM EDTSpecial Marine WarningTAE40 min
Aug 25, 6:03 PM EDTTornado WarningTAEJackson, Washington27 min
Aug 25, 6:29 PM EDTSpecial Marine WarningTAE61 min
Aug 25, 6:50 PM EDTTornado WarningTAEJackson25 min
Aug 25, 7:47 PM EDTSpecial Marine WarningTAE43 min
Aug 25, 8:12 AM EDTSevere Thunderstorm WarningTAEDale, Geneva, Houston48 min
Aug 25, 8:58 AM EDTTornado WarningTAEDale32 min
Aug 25, 10:22 AM EDTTornado WarningTAEHenry27 min

Nearby

Flash Flood Watches in Georgia, 2008Flash Flood Watches in Florida, 2008Flash Flood Watches in Alabama, 2008Every flash flood watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.